# SDR YENA2022031400184

- Difficulty date: January 5, 2022
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 78,331 hours, 29,250 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION FLOOR BEAM -Y464.8 BTW FR 64-67 AT AFT GALLEY AREA; REMOVED AND REPLACED FLOOR BEAM -Y464.8 LOCATED BTW FR64-67 AT AFT GALLEY AREA IAW SRM A320-51-72-11 & DWG D53472040 SHEETS 2;10;12. REF. AEROMAN WO 1138762 NR 2021-499923 FOR DETAILS.
